# SDR DALA1313213702

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 42,967 hours, 18,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND  EMERGENCY LIGHTS INOPERATIVE AT ROW 19 2124 AND EXIT SIGN AT ROW 21 AND EXT LIGHT AFT OF BODY FAIRING LT SIDE.  MX FOUND BATTERY PACK M1670, WILL NOT HOLD CHARGE . REPLACED BATTERY PACK AT M 1670.  OPS CHECKED OK.
